Posted by adamie on August 8, 2001, at 19:54:54
hi. I just started 37.5 mg of effexor today at noon. I am wondering when side effects for a med are supossed to kick in? I think I remember something about the first 2 weeks but I am not sure. I also read somewhere that side effects from effexor are supossed to show during the first day. so I just would like to know when I can expect these side effects and the worst of them.
When I was on the paxil 20mg for 24 days I had almost no side effects except anorgasmia.
so it makes me wonder that maybe I will also have very little side effects on effexor.
Since starting it I have felt a bit different. I dunno how to describe it. But pessimistic feelings due to depression seem to have gone away for now or at least limited. The way I feel is a bit different also. I dont know how to describe it. as if I am more detached than when i was off the meds, yet feeling somewhat at ease despite being very depressed. I guess it will just take time for the true anti depressant effect to kick in. I am very hopeful the effexor might be a good med for me. we will see.
it's a strange feeling that I have now. as if i am not fully awake yet I am fully awake. As if I am in a different world than everyone else. I just feel a little detached. Oh well. I will see how this goes. It's all hard to describe.